# SDR DALA2024052105397

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 AFT CARGO COMPARTMENT LH FLOOR TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER AND LOWER SURFACES BETWEEN BS 1410 AND BS 1530. LBL 24. DOT 032. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO TRANSITION PANEL AT STA 1410-1530 IAW B 757 SRM 51-40-02. (0351933)
